# SDR DALA2023062705139

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 24,016 hours, 2,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3501, DURING WALK AROUND FOUND EVACUATION AREA LIGHT DOOR 1RH INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY PER A350 AMM 52-11. (LP 9719064)
